| Model Number |
G03777 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_cap008, compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The picc leaked during an antibiotic infusion over the weekend.On examination of the device, there were crystalline particles on the purple hub and when flushed there was leakage present from between the purple injection hub and the clear tubing.The patient did require an additional procedure due to this occurrence.No adverse effects to the patient were reported due to this occurrence.